Asymptotic singular windings of ergodic diffusions
AbstractLet M be a complete connected oriented Riemannian manifold of dimension n [greater-or-equal, slanted] 3; let X be a symmetrizable ergodic diffusion on M; let y be an oriented compact submanifold of M, of codimension 2; let Nt be the linking number between y and X [0, t]; then t-1 Nt converges in law towards a Cauchy variable, whose parameter is calculated; this result is extended mainly to the stochastic bridge, to the finite marginals of the processes (Xrt, t-1 Nrt), and to the integral along X[0, t] of [omega] [epsilon] H1 (M/y)/H1 (M).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Stochastic Processes and their Applications.
Volume (Year): 62 (1996)
Issue (Month): 2 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Franchi, J., 1994. "Enroulements asymptotiques du mouvement brownien autour de lacets dans une variété riemannienne compacte de dimension 3," Stochastic Processes and their Applications, Elsevier, vol. 52(2), pages 251-272, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.